| Model Number |
TFNT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following bilateral intraocular lens (iol) implant procedures, he cannot read small print and cannot see anything over 2 blocks away, it's too blurry.He describes vision as just being fuzzy, not clear.Has to have ambient light to read up close, but can if prompted.Surgeon says to wait for adaptation period.States his eye are improving as scheduled, but patient is not happy.There are 2 medical device reports associated with this event.This report is for the right eye.Additional information has been reported.
Additional Manufacturer Narrative
Additional information provided in b.5.H.3.And h.10.Information was provided that the patient has indicated the surgeon has said to wait for adaptation period.Surgeon states eyes are improving as scheduled.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested, received and reported that the patient was still very upset and frustrated that things have not improved.